# SDR UIEA2019101095692

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,353 hours, 19,645 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 734285E
- Part serial: 1634
- Condition: Faulted
- Location: Power Buss
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DID NOT AUTOMATICALLY SWITCH TO AIRCRAFT WHEN AIRCRAFT SHUTDOWN.  FOUND BPCU FAULTING IAW FIM 24-20-00 FT 801. REMOVED AND REPLACED BPCU IAW 24-41-03, OPS CHECK GOOD.  )
